Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Usage of Proctosedyl ointment

Premium Questions

Dr. G.Srinivasan MD

Proctosedyl ointment for external application in the anal area. When applied the burning sensation comes down ... View answer

Answered by : Dr. G.Srinivasan ( Urologist)
Dr. Rishi MD

Hi Doctor, I had used the Proctosedyl ointment and started avoiding junk foods and also am having green vegetables and fibrous foods and plenty of water. For some days, it remains ok. But again whenever ... View answer

Answered by : Dr. Rishi ( General Surgeon)
Dr. Andrew Rynne MD MD

food 1-0-1), proctosedyl ointment & Evict(After dinner).i started the medication from yesterday ... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr. Haleema MD

the symptoms sounded to be haemorrhoids, so I purchased Proctosedyl ointment ( Hydrocortisone 5mg, Cinchocaine ... View answer

Answered by : Dr. Haleema ( General & Family Physician)
Dr. Bharat Chawda MD

Hi, I had a fissure.. I was advised to take Cremaffin and apply Proctosedyl Ointment on the fissure. After nearly 3 weeks i developed red rashes on the pre anal region and on the inner thighs. I went ... View answer

Answered by : Dr. Bharat Chawda ( Dermatologist)

Public Forum Discussions

Dr.    Pavan Kumar Gupta MD

i went to the doctors about having blood in my stools quite frequently. they gave me some fybogel and proctosedyl ointment to try and help but it seems like its only made the problem worse beacuse i now have ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Hari Charan Perigela MD

. it was coming back after 1/2 days. So last week i started using proctosedyl ointment. according ... View answer

Answered by : Dr. Hari Charan Perigela ( General Surgeon)
Dr. Kulbir Singh MD

months i started using Proctosedyl ointment for piles.and i continued using it for 45 daysand my pain ....what should i do any advice please mention in details.should i continue use of Proctosedyl... View answer

Answered by : Dr. Kulbir Singh ( General & Family Physician)
Dr. Saddiq Ulabidin MD

I have used proctosedyl ointment for many years non stop. I am now very frightened because I have discovered that I should not have done this despite my doctor supplying it. I don t know what to do now as I ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr. Rajiv K Khandelwal MD

i have a serious problem...please help me for past two months i have had anal fissure and i almost got away with it within a week using dialtazem.i had to travel home by then and was in a chair car.journey ended with the... View answer

Answered by : Dr. Rajiv K Khandelwal ( Pediatrician)

Mobile Questions and Answers

Dr. Ashok Kumar Dash MD

this feeling is normal. have sitz bath and apply proctosedyl ointment in anal canal. after 5days you will be normal.

Dr. Ashok Kumar Dash MD

you are having external piles. take cremaffin at bed time. take sitzbath apply proctosedyl ointment in anal canal

Dr. Ashok Kumar Dash MD

it appears you have inflammation of anal canal use proctosedyl ointment in anal canal and take sitz bath daily.